# SDR C2XA05SH110

- Difficulty date: September 1, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 16,204 hours, 12,160 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, CARGO DOOR LOWER BEAM AT FS 65-68 HAS CORROSION.  MAINTENANCE REMOVE AND REPLACED CARGO DOOR LOWER BEAM AT FS 65-68 IAW SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
